# SDR CALA2022030900620

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737-800
- Aircraft serial: 28957
- Aircraft time: 69,200 hours, 25,612 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: NA
- Condition: Faulted
- Location: #3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI SKID INOP LIGHT CAME ON AFTER T/O RETURNED   TO DENVER LIGH T WENT OUT ON APRCH IN J33 KE2,KG2.CHECK PIN CRIMPS AND PIN TENSION ON MONITOR PINS B12 AND B13 AT ANTISKID/AUTOBRAKE CONTROLLER D1040A CONNECTOR D11124 PINS 1 AND 3.ISSUE IS PROBABLY IN THE GEAR SHAKE DOWN WIRING ON THE GEAR WHILE MONITORING WITH A METER. HARNESS UPPER PIVOT AREA OR IN THE AXLE AREA OR EXTEND AREA FOR THE LOWER STRUT.JUMPER PINS 1 AND 3 AT D11124 PINS 1 AND 3. LOCKED FOR REPAIR UNLOCKING FOR UPDATE FOUND #3 WHEEL TRANSDUCER FAULTED ON ARRIVAL, FAULT WOULD NOT REF WDM 32-41-11-1 SHT 2. REMOVE WHEEL 3 TRANSDUCER T393 CLEAR, REF AMM 32-42-801. REMOVE ANTISKID/AUTOBRAKE CONTROLLER.M162 CHECK WIRING FROM ADD EMP: CONNECTOR D1040A PINS B12 AND B13 TO TRANSDUCER CONNECTOR D11124 PINS 1 AND 3. SHAKE DOWN THIS WIRING AND CHECK TERM BLOCKS REPLACED T393 TRANSDUCER AT WHEEL 3.  GROUND TEST OK.  ACCU BITE TEST OK.  REF AMM 32-42-11. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1211817  SN OFF 3248 ADDITIONAL EMPLOYEE NUMBER. ADD EMP: TRANSDUCER, MLG  OFF 99-3242-9-0002 3248 ON 99-3242-9-0002 4870
